# SDR 2005FA0000863

- Difficulty date: May 27, 2005
- Submitted: June 23, 2005
- Operation: General aviation
- Aircraft: N23PD
- Make and model: Beech B24R
- Aircraft serial: MC408
- Engine: Lyc IO360A1A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: 1693800821
- Condition: Split
- Location: Nlg Steering
- Part time: 9 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN RETRACTING AND EXTENDING GEAR THE FORWARD EYE BOLT ON THE NOSE GEAR STEERING BARREL (TUBE) STRUCK THE UPPER BOLT HEAD A NUMBER OF TIMES AND THE HELM BEARING HOUSING SPLIT RENDERING THE NOSE GEAR STEERING INOPERATIVE.  AIRCRAFT LANDED WITHOUT INCIDENT.  (SW19200512298) (K)
